# SDR CA960826091

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C 23
- Engine: Lyc O360A4K
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 16938008413
- Condition: Broken
- Location: Throttle Inner
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) AT RUN-UP THE PILOT NOTED THAT THE ENGINE DID NOT RESPOND TO THROTTLE INPUT. THE ENGINE WAS SHUTDOWN BY THE MIXTURE CONTROL AND THE AIRCRAFT TOWED TO THE HANGAR. MAINTENANCE FOUND THE INNER CABLE OF THE THROTTLE CABLE BROKEN.
